# SDR AALA20121230019

- Difficulty date: December 15, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 47,315 hours, 6,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ZONE ALL FLOOR PROXIMITY LIGHTS BETWEEN SEATS 31 TO 34HJ FAILED TEST.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M33401.
